# SDR DALA14030999213

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1350-1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  LONGERON 26L CORRODED BETWEEN BS 1350-1375.  REMOVED AND REPLACED AND INSTALLED NEW LONGERON IAW SRM 53-00-01, 51-30-02, 51-30-05 & DWG 5936667.
